# SDR DALA2023121810346

- Difficulty date: December 14, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0111797) A/C RAIL BRACKETS STA 400LH CRACK DETECTED IN FRAME AT FASTENER HOLE. A/C RAIL BRACKETS STA 400LH, FRAME WAS REPAIRED I.A.W. B737-800 WORK CARD 2526-01236-04A FULL REPAIR, RII SECTION 04.
